# SDR ASAA0752057

- Difficulty date: September 18, 2007
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 2,770 hours, 857 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3232
- Condition: Damaged
- Location: Bs 488
- Component: Skin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP CREW STRUCK FWD PIT SCUFF PLATE WITH BELT LOADER.  TWO SMALL SCRATCHES ON EDGE OF SKIN AND BEAR STRAP.  BLENDED EDGE OF BEAR STRAP AND SKIN PERFORMED HFEC INSPECTION ARE CRACK FREE.  REPLACED DAMAGED FWD AND CTR SCUFF PLATES IAW EA 5330 02237.
